Per citar aquest document: http://ddd.uab.cat/record/86052
Heterochrony in Middle Jurassic species of Gryphaea (Ostreoidea, Gryphaeidae) from southern South America
Rubilar, A.
Servicio Nacional de Geología y Minería. Sección Paleontología y Estratigrafía

Data: 2005
Resum: Morphological changes along ontogeny, based on size, are analysed in five species of Gryphaea from the Middle Jurassic of southern South America. Three of these taxa are new: G. apiculata n. sp. , G. varillasensis n. sp. and G. euteicha n. sp. All five species have thin radial striae on the left valve. They are regarded as closely related on the basis of the similar configuration of the main part of the left valve (especially during the first ontogenetic stages), the associated development of the posterior flange (and sulcus), the comparable variability and/or recurrent morphology of these and other structures, and their relative stratigraphic position or age. They show differences in the relative appearance time and development of several characters, and similar changes probably have also occurred stratigraphically, at least, in G. oxytropis PHILIPPI and G. euteicha n. sp. All these features allow the recognition of size (morphology)-based heterochronic processes (peramorphic and paedomorphic), either in the origin of most of these taxa or in morphologic changes which developed along time in some of them. This work provides preliminary evidence of the most remarkable iterative occurrence of heterochrony known to date in oysters.
Drets: Aquest document està subjecte a una llicència d'ús Creative Commons. Es permet la reproducció total o parcial, la distribució, la comunicació pública de l’obra i la creació d’obres derivades, fins i tot amb finalitats comercials, sempre i quan aquestes es distribueixin sota la mateixa llicència que regula l’obra original i es reconegui l’autoria de l’obra original. Creative Commons
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Heterochrony ; Systematics ; Oysters ; Middle Jurassic ; South America
Publicat a: Geologica acta, Vol. 3, Núm. 2 (2005) , p. 185-203, ISSN 1696-5728

Adreça alternativa: http://www.raco.cat/index.php/GeologicaActa/article/view/82373
DOI: 10.1344/105.000001407


19 p, 932.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Geologica acta
Articles > Articles de recerca

 Registre creat el 2012-01-31, darrera modificació el 2016-10-13



   Favorit i Compartir